# SDR AALA200801439

- Difficulty date: May 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 32,450 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD SEAT 16B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 16B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
